Skip to main content

Controllability and elimination of impulsive modes in descriptor systems

Hou, M.

Authors



Abstract

As a refined notion, impulsive-mode controllability is suggested for the general class of linear continuous descriptor systems. This notion reveals rich properties of the general descriptor systems in terms of admissibility of initial conditions, admissibility of feedback control, and impulsive-mode elimination. The condition for impulsive-mode controllability is derived and proved to be necessary and sufficient for the existence of admissible feedback controls eliminating impulsive modes. Under impulsive-mode controllability, admissible feedback controls are constructed for eliminating impulsive modes, on the basis of numerically reliable decompositions of the system's coefficient matrices.

Journal Article Type Article
Publication Date 2004-10
Journal IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Print ISSN 0018-9286
Publisher Institute of Electrical and Electronics Engineers
Peer Reviewed Peer Reviewed
Volume 49
Issue 10
Pages 1723-1729
APA6 Citation Hou, M. (2004). Controllability and elimination of impulsive modes in descriptor systems. IEEE transactions on automatic control, 49(10), 1723-1729. doi:10.1109/TAC.2004.835392
DOI https://doi.org/10.1109/TAC.2004.835392
Keywords Control and Systems Engineering; Electrical and Electronic Engineering; Computer Science Applications
;